# SDR MASA20220113047

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL600*
- Aircraft serial: 15066
- Aircraft time: 27,570 hours, 24,331 cycles
- Engine: Ge CF348C5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Part number: CN6240104003
- Condition: Cracked
- Location: R/H Engine Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R/H ENGINE LOWER THRUST REVERSER OUTBOARD CASCADE WAS FOUND TO HAVE A CRACK ON THE AFT, UPPER SIDE. PERFORM PERMANENT REPAIR IAW CRJ7/9 STRUCTURAL REPAIR MANUAL (SRM) 54-24-05-001-004-A06, THRUST REVERSER CASCADES, LOWER RIGHT SIDE, STRUCTURE IDENTIFICATION.
